My boyfriend has had some recent healh issues, and is now on blood thinners. He has a difficult time getting/keeping an erection and because of the blood thinners, I've read that using Viagra or a penis ring aren't good ideas. Is there anything else that can be done to help him?
Hi there. Thank you for using Ehealthforum. Your boyfriend needs to discuss this with his doctor. But for what it is worth, the only men who can't take Viagra safely are those on Nitrates for coronary artery disease. It is alright to take blood thinners, like Warfarin, with Viagra.
That aside however, there are loads of things to help him out of this situation as he will find out when he discusses it with a doctor.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.